Exponential expansion with principal eigenvalues

Research output: Contribution to journalArticle

9 Scopus citations


The formulation of exponential expansion is generalized to equilibrium points having arbitrary principal eigenvalues. It is established by transforming the coordinates into admissible ones and some earlier results on exponential bounds for Shil'nikov's solutions.

Original languageEnglish (US)
Pages (from-to)1161-1167
Number of pages7
JournalInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Issue number6
Publication statusPublished - Jun 1996


ASJC Scopus subject areas

  • Modeling and Simulation
  • Engineering (miscellaneous)
  • General
  • Applied Mathematics

Cite this